Blood Pressure. I haven't been on too much, trying to sort this all out. I am happy to report today finally it is more stable than has been in two weeks. Another thing I wanted to mention is as I have trolled thru the many questions & comments, I see there is starting to be another problem with in the site. I would rather not name names, they know who they are, & I have asked politely that when someone comments or answer that we are all just here by our experience, trials & tribulations. It is rude to cut down anothers answer. If you do not agree, please say so politely or you will not last on this site of wonderful people that are trying to help one another. I will not report anyone or thing unless I think the need is still there. There are so many helpful wonderful people on this site. If you don't have a problem than why be here? Being rude to other answers or remarks is not acceptable policy on this site, & someone will report it. The shame is the person asking the question, will take the blame because the comments are under the question & answer. That is not fair to the person asking or answering. So please new people espescially, could you please watch your comments? Thanks from all of us on the site... Mary632009
3 Mar 2012
Hi, well said!! It is surprising how upsetting it can be to get derogatory comments on your answer, when all you are trying to do is help. I don't know why people have to be so angry and hurtful. Like you said, there is no room or indeed any need for those people to be on this site.
I am glad you are feeling better! Sorry i've not been in touch much recently. I'll get better! : )
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I wanted to have a generic that was comparable to Tarka, because of the cost. My doctor perscribed Amlodipine-Benaz 5/20mg caps. Is there a big ...
1 answer • 14 Sep 2011
Since starting my 200mg/l, twice a month injections, my blood pressure has steadily increased. I have heard it can be controlled by donating blood. ...
1 answer • 12 May 2012
I take Diovan and Bisaprolol to control my blood pressure. My Kidney specialist want me to take water pills but I have had a reaction to them. I read ...
0 answers • 1 Aug 2012
She has changed me to depakote ER & wants to put me on propranolol. The propranolol is for blood pressure & I already have low blood pressure ...
4 answers • 2 Aug 2012